RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 50, Issue 3(303)  


The Maupertuis principle and geodesic flows on the sphere arising from integrable cases in the dynamics of a rigid body
A. V. Bolsinov, V. V. Kozlov, A. T. Fomenko
3
The Shimura–Taniyama conjecture (d'après Wiles)
G. Darmon
33
Monads in the category of compacta
M. M. Zarichnyi, T. N. Radul
83
Hyper(co)homology for exact left covariant functors and a homology theory for topological spaces
E. G. Sklyarenko
109
Boris Gershevich Moishezon (obituary)
V. M. Buchstaber, S. P. Novikov
147

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On a formulation of Cauchy's problem for integro-differential equations
E. B. Kuznetsov
149
Complete integrability of generalized Knizhnik–Zamolodchikov equations of trigonometric type
V. A. Golubeva, V. P. Leksin
151
Finite $L_{\mathfrak F}$-groups for $\check S$-formations
V. I. Gorbachev
153
Weighted minimal binary trees
A. O. Ivanov, A. A. Tuzhilin
155
Characterization of real Coxeter–Dynkin diagrams of simple singularities
G. G. Ilyuta
157
Insolubility of the elementary theory of a group of automorphisms in Lebesgue space
A. V. Mitin
159
Asymptotics of solutions of Neumann's problem for the equation $\Delta u-e^u=0$ in a semi-infinite cylinder
A. I. Nasrullaev
161
Hamiltonian formalism of multidimensional systems of hydrodynamic type having non-degenerate Lagrangian structure
M. V. Pavlov
163
Schrödinger's multidimensional equation for $DH$-systems
V. F. Tarasov
165
Endomorphisms of distributive modules
A. A. Tuganbaev
167
On disconnected co-regular simple groups
D. A. Shmel'kin
169

Mathematical Events
Lyudvig Dmitrievich Faddeev (on his sixtieth birthday)
Yu. S. Osipov, A. A. Gonchar, S. P. Novikov, V. I. Arnol'd, G. I. Marchuk, P. P. Kulish, V. S. Vladimirov, E. F. Mishchenko
171
Meetings of the St. Petersburg Mathematical Society
A. M. Vershik
187
All-Russian student competition on mathematics
G. A. Sviridyuk
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019